Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-17-2003, 06:00 AM
janet
Guest
 
Posts: n/a
Default yasmin BCP

I took Yasmin for 9 months and lost over 15 pounds of weight. I also experienced lighter periods and slept better than I have for over 5 years.But...<br> I also experienced a very severe and frightening episode of depression. I have never been described as ray of sunshine on my best days, but I am usually energetic and friendly and enjoy a wide variety of interests. But on this pill I became lethargic, sullen and even melancholy. Then I had a run in with my sons school and it occured just at the time I was going off the pill to have my period for that month. It was like I walked off the porch in the dark! What an experience. I was so low I couldn't drag out of bed...I started dwelling on past incidents where I had yelled at my kids, thinking about my own death, the death of loved ones, how hopeless life seemed. I scared the stuffing out of my family and didn't start back on the pill the next week when I was supposed to. I went to my doctor and after 2 months of Xanax and some long talks with friends I feel the pill is definate no-no for me. I believe I suffer from PMDD which is only worsened by the unnatural level of hormones you get with the pill. I am peri-menopausal and should just go with the flow. I hope this helps anyone out there who is haveing troubles with the pill.<br><br>Janet
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Terry
Guest
 
Posts: n/a
Default Yasmin

Janet....I too experienced severe and a frightening episode of depression.....I on the other hand have been described as being a very upbeat and positive person even during very stressful times....but on this drug I was not anyone I recognized.....I had thoughts also of my death...and I too had constant thoughts of all the times I thought I should have maybe been there for my kids and wasn't....it was very overwhelming....I basically felt like you did....but I only took not quite 2 months worth and stopped...because my heart was fluttering along with the rest of my symptoms....I started feeling better after about the 3rd day off the drug....I was prescribed Yasmin for an ovarian cyst....but I thought I felt like myself with the cyst...so maybe I should just leave it alone and at least not feel so low and hopeless with life....my first symptom I noticed was that I felt hot all over....not hot flashes...but like you do if you are in the sun and your skin is hot.....very hot to touch....I even called the doctor and he said it was probably a hot flash and would stop....but I had hot flashes before and this was totally different.....anyway hope this helps someone........I wouldn't recommend this drug to anyone.........have a great day.......Terry
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:36 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.